The Mathematical Institute, University of Oxford, Eprints Archive

Periodic breathing at high altitude

Fowler, A. C. and Kalamangalam, G. P. (2003) Periodic breathing at high altitude. IMA J. Appl. Math. Med. Biol., 19 (4). pp. 293-313.


Item Type:Article
Subjects:A - C > Biology and other natural sciences
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:546
Deposited By: Andrew Fowler
Deposited On:28 Dec 2006
Last Modified:29 May 2015 18:24

Repository Staff Only: item control page